# SDR ZZDA2011667

- Difficulty date: August 29, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR WEB, STA 200, LONG RBL 18 TO RBL 27, CORROSION.  ACCOMPLISHED FLOOR WEB REPLACEMENT PER B717 SRM 51-10-04, 53-00-00, 51-70-10 AND 51-40-02.
